# SDR 250TR0016

- Difficulty date: April 29, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 23,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT BS 480 AT LEFT TRANSITION ANGLE (FORWARD CARGO BIN).  REPAIRED PER SRM 51-40-3.
